International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 713-720
Solution matching for boundary value problems for linear equations
Department of Algebra, Combinatorics and Analysis, Auburn University, Auburn, Alabama 36849, USA
Received 17 March 1988
Copyright © 1989 Johnny Henderson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.